On the theory of groups acting on trees
Algebra i logika, Tome 22 (1983) no. 2, pp. 218-225
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_2_a7,
author = {V. A. Churkin},
title = {On the theory of groups acting on trees},
journal = {Algebra i logika},
pages = {218--225},
year = {1983},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_2_a7/}
}
V. A. Churkin. On the theory of groups acting on trees. Algebra i logika, Tome 22 (1983) no. 2, pp. 218-225. http://geodesic.mathdoc.fr/item/AL_1983_22_2_a7/